Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

I have had irritated eyes for two or three weeks.

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 663 Questions
Question
I have had irritated eyes for two or three weeks. There are fluid-filled bags under my eyes. My eyes feel scratchy. I have had a couple instances of blured vision. I have had allergy in my eyes before but this feels different. There is no itching. I take Restasis drops for dry eye, but they do not seem to help lately.
Posted Fri, 1 Dec 2017 in Vision and Eye Disorders
 
 
Answered by Dr. Yogesh D 4 hours later
Brief Answer:
Irritated eyes for 2 to 3 weeks is most likely allergic in nature.

Detailed Answer:
Hello,

Thank you for writing in with your health concern.

I have read your question in detail.

In my opinion it is still allergic. If it was due to either bacterial or viral infection, it would have gotten worse and painful.

You need anti allergy eye drops and you will have to get them prescribed from your local doctor.

For the time being you can take benadryl if you have.

Keep your eyes moist by continuing Restasis.

Please consult your eye doctor and get it treated.

Wishing you speedy recovery.

Best regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor